RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 223, Number 1, Pages 64–67 (Mi dan39129)  

CYBERNETICS AND THE REGULATION THEORY

Synthesis of nonstationary systems which are optimal according to a generalized criterion

V. P. Perov


Full text: PDF file (423 kB)

Bibliographic databases:
UDC: 62-50
Presented: Б. Н. Петров
Received: 17.12.1974

Citation: V. P. Perov, “Synthesis of nonstationary systems which are optimal according to a generalized criterion”, Dokl. Akad. Nauk SSSR, 223:1 (1975), 64–67

Citation in format AMSBIB
\Bibitem{Per75}
\by V.~P.~Perov
\paper Synthesis of nonstationary systems which are optimal according to a generalized criterion
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 223
\issue 1
\pages 64--67
\mathnet{http://mi.mathnet.ru/dan39129}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0389352}
\zmath{https://zbmath.org/?q=an:0347.93036}


Linking options:
  • http://mi.mathnet.ru/eng/dan39129
  • http://mi.mathnet.ru/eng/dan/v223/i1/p64

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:37
    Full text:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020